# SDR CALA2016080100473

- Difficulty date: July 29, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 96,563 hours, 15,049 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140T2102591
- Condition: Corroded
- Location: Bs 1540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE IN AFT CARGO BS 1540 AND BETWEEN STRINGERS 37 & 38R .  FOUND TO HAVE 100% MATERIAL LOSS.   REMOVED FABRICATED, LOCATED, DRILLED AND INSTALLED A NEW SHEAR TIE IAW SRM 51-40-02 PAR 4,7 FIG 3,8,12 SRM 51-30-01 PA R 7 FIG 7 AND SRM 51-40-05 PAR 4 FIG 3.
